Isotropic characteristic classes
Compositio Mathematica, Tome 91 (1994) no. 1, pp. 67-89
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__91_1_67_0,
author = {Morvan, Jean-Marie and Niglio, Louis},
title = {Isotropic characteristic classes},
journal = {Compositio Mathematica},
pages = {67--89},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {1},
mrnumber = {1273927},
zbl = {0836.57020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_1_67_0/}
}
Morvan, Jean-Marie; Niglio, Louis. Isotropic characteristic classes. Compositio Mathematica, Tome 91 (1994) no. 1, pp. 67-89. http://geodesic.mathdoc.fr/item/CM_1994__91_1_67_0/
